MathSciNet Relay Station
MathSciNet bibliographic data
MR961627 20F05 (55Q05 57M20)
Profio, Joseph S. Using subnormality to show the simple connectivity at infinity of a finitely presented group. Trans. Amer. Math. Soc. 320 (1990), no. 1, 281–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement